# SDR DHL9771208D

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902831
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CORROSION OF FLOORBEAM UPPER SURFACE BS 1030 LBL 45-64.  CUT OUT UPPER FLANGE AT STA 1030, INSTALLED FLOORBEAM UPPER CHORD REPAIR PER SRM 53-10-8.  REPAIR 19.
